Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 34, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 28, 2025, 3:42 PM CDT for Lafayette County, Miller County, Arkansas; Cass County, Texas; Caddo Parish, Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2025, 3:42 PM CDT (20:42 UTC)
- Expired
- Mar 28, 2025, 4:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Lafayette County, AR, Miller County, AR, Caddo Parish, LA, Cass County, TX
The radar
The Shreveport radar (KSHV), 61 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.7 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WFUS54 KSHV 282042
TORSHV
ARC073-091-LAC017-TXC067-282115-
/O.NEW.KSHV.TO.W.0034.250328T2042Z-250328T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
342 PM CDT Fri Mar 28 2025
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Lafayette County in southwestern Arkansas...
Southwestern Miller County in southwestern Arkansas...
Northwestern Caddo Parish in northwestern Louisiana...
Eastern Cass County in northeastern Texas...
* Until 415 PM CDT.
* At 342 PM CDT, a tornado producing storm was located near Vivian,
or 20 miles southeast of Atlanta, moving north at 15 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Vivian, Hosston, Rodessa, Ida, Ravanna, Kiblah, Canale and
Pleasant Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3310 9409 3310 9377 3302 9381 3302 9382
3301 9382 3301 9383 3300 9382 3299 9382
3296 9383 3295 9384 3285 9388 3285 9400
TIME...MOT...LOC 2042Z 178DEG 14KT 3290 9394
TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN
$$
231 follow-up statement
583
WWUS54 KSHV 282052
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
352 PM CDT Fri Mar 28 2025
TXC067-282102-
/O.CAN.KSHV.TO.W.0034.000000T0000Z-250328T2115Z/
Cass TX-
352 PM CDT Fri Mar 28 2025
...TORNADO WARNING IS CANCELLED FOR EASTERN CASS COUNTY...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office.
&&
LAT...LON 3302 9404 3310 9404 3310 9377 3302 9381
3302 9382 3301 9382 3301 9383 3300 9382
3299 9382 3293 9391 3292 9400 3301 9404
TIME...MOT...LOC 2042Z 178DEG 14KT 3290 9394
$$
ARC073-091-LAC017-282115-
/O.CON.KSHV.TO.W.0034.000000T0000Z-250328T2115Z/
Lafayette AR-Miller AR-Caddo LA-
352 PM CDT Fri Mar 28 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHWESTERN LAFAYETTE AND SOUTHWESTERN MILLER COUNTIES AND
NORTHWESTERN CADDO PARISH...
At 352 PM CDT, a tornado producing storm was located near Rodessa,
or 18 miles southeast of Atlanta, moving north at 15 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Rodessa, Ida, Ravanna, Kiblah, Canale and Pleasant Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3302 9404 3310 9404 3310 9377 3302 9381
3302 9382 3301 9382 3301 9383 3300 9382
3299 9382 3293 9391 3292 9400 3301 9404
TIME...MOT...LOC 2042Z 178DEG 14KT 3290 9394
TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN
$$
23What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 12:46 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 28, 12:46 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 1246 PM CDT Fri Mar 28 2025 ...New AVIATION... .UPDATE... Issued at 1139 AM CDT Fri Mar 28 2025 A quick update was made to adjust POPs based on current and forecasted trends. Otherwise, the remainder of the forecast remains on track. /20/ && .SHORT TERM... (Friday through Saturday) Issued at 315 AM CDT Fri Mar 28 2025 Cloudy skies areawide with just middeck along and east of I-49 with low decks are still scattered along the TX/LA state line. Where rain showers are falling, low clouds are decking where dew points are higher in the low to mid 60s. Last night's sounding showed still loads of dry air below the mid and freezing level. No fog around, but the ground is very dry so even that will take some time, but minor restrictions to visibility are occurring and will slowly spread eastward as the rains do. Air temps are mild in the 60s from 61 at DeQueen and 69 the warm spot in Monroe with still 1018mb. The short wave trough is piling into Texas and will soon close off and slow it's movement eastward into the ridging over the SE U.S. The air mass is already off the Atlantic seaboard and our southerly flow will continue to moisten our low levels. The models all take there time with this one and the rainfall amounts vary with QPF signals. The GFS is wettest along the Gulf coast, while the NAM and ECMWF drag stronger QPF signal well inland, as the upper low opens early Saturday after climbing the ridge for the next 24 hours. The NAM even develops are weak 1007mb surface low over the TX coastal bend and lifts toward our I-30 corridor by this time tomorrow and seems to be on track with pressures already below 1010mb SW of Corpus Christi. This is the best scenario for a decent shot at weekend afternoon's being dry, but low decks may linger. The WPC Day 1 ERO is kinda splitting the differences with a Slight Risk from near Lufkin to Natchitoches and a marginal risk surrounding that, over E TX and S AR counties, all due to the slow movement of this upper low. We should get a good needed soaking of an inch or two for all but our I-30 corridor and SE OK where amounts will be from a quarter to half inch. The SPC is carrying a Marginal risk for today and General for Saturday, but that changes for the worse later in the weekend. Otherwise, maybe some fog around by this time tomorrow, as all the models all ramp up their QPF this afternoon and evening. Our temps will keep mild for the short term with highs today in the low to mid 70s for most, and then warmer mid to upper 70s and even a few lower 80s on Saturday. Lows tonight will continue with more 60s while our surface winds remain SE today and veer to S/SW for Saturday 5-15 mph as the trough passes by us. /24/ && .LONG TERM... (Saturday Night through Friday) Issued at 315 AM CDT Fri Mar 28 2025 The pattern remains full ghost rider with slightly more zonal flow tomorrow before more SW flow aloft by Sunday. The chance for severe storms ramps up Sunday afternoon and evening with an Enhanced risk for the SPC day 3 outlook. We will be pretty unstable with less PoPs for this leg, but the lower 80s areawide will build the threat of severe storms along with a cold front pushing into the picture and shifting winds to W/NW by mid evening through midnight at least to Shreveport anyway. The SW winds on the surface and aloft persist from Lufkin to Monroe. The SPC day 4 actually keeps a toe hold on the boot heel of LaSalle while ending and shifting to NW as well. All modes of Spring severe weather are on the table and will send March on it's way going out like a lion. April gets a cool and dry start with a 1024mb surface air mass anchored in the midWest U.S. and extending down the MS River Valley. Cooler 50s for lows return for the new week along with 70s for highs, near average for Monday and then warming Tuesday into Wednesday back into the lower 80s. Our next systems moves a deep low, surface and upper across the plains and we will see a wind shift trough dredge up a good rain of another half inch or so. Then leaves the front stationary on I-20 for some more lagniappe through the end of this outlook. /24/ && .AVIATION... (18Z TAFS) Issued at 1236 PM CDT Fri Mar 28 2025 Conditions are largely VFR this afternoon, with convection blossoming across the region. Widespread rain showers, heavy at times, with scattered thunderstorms will affect generally all TAF sites through the afternoon and evening hours, with coverage and intensity dissipating later in the evening. A TEMPO has been introduced with this TAF issuance to cover expected timing. Thunderstorms will reduce vsbys temporarily (1-3SM) and may drag ceilings briefly down to MVFR. Ceilings to drop overnight to IFR and then struggle to recover through Saturday morning. Vicinity showers likely to accompany low cigs through this time. Winds generally SE today and this evening 10-12kts, gusting at times to near 20kts and becoming variable and gusty up to 35-40kts within and in the vicinity of thunderstorms. Kovacik && .SPOTTER INFORMATION STATEMENT... Issued at 700 AM CDT Thu Mar 27 2025 Spotter activation may be needed this afternoon for isolated strong storms that may develop over portions of Deep East Texas and Northcentral Louisiana. && .PRELIMINARY POINT TEMPS/POPS... SHV 64 82 67 84 / 80 30 0 30 MLU 65 78 66 84 / 90 80 10 20 DEQ 60 80 62 82 / 80 20 40 40 TXK 64 81 67 83 / 80 30 20 40 ELD 61 79 63 83 / 90 70 10 30 TYR 63 82 67 82 / 40 0 10 30 GGG 62 82 66 84 / 70 10 0 30 LFK 63 83 66 84 / 60 20 0 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...24 LONG TERM....24 AVIATION...23
In the hours before
Special weather statement, Mar 28, 9:46 AM CDT, 5 hours 56 minutes before
Special Weather Statement
National Weather Service Shreveport LA
946 AM CDT Fri Mar 28 2025
ARZ060-061-070>073-LAZ004-281515-
Hempstead AR-Union AR-Lafayette AR-Miller AR-Columbia AR-Nevada
AR-Claiborne LA-
946 AM CDT Fri Mar 28 2025
...A LINE OF SHOWERS WILL IMPACT WESTERN UNION...COLUMBIA...CENTRAL
MILLER...SOUTHEASTERN HEMPSTEAD...LAFAYETTE AND NEVADA COUNTIES AND
NORTHEASTERN CLAIBORNE PARISH UNTIL 1015 AM CDT...
At 946 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from 6 miles north of Ida to 8
miles east of Homer, or extending from 15 miles east of Atlanta to 8
miles east of Homer, moving north at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Dorado, Magnolia, Hope, Smackover, Stamps, Waldo, Lewisville,
Norphlet, McNeil, Haynesville, Fouke, Emmet, Emerson, Buckner,
Perrytown, Rosston, Garland, Fulton, Willisville and Bodcaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3368 9384 3379 9326 3368 9311 3338 9312
3337 9280 3339 9276 3336 9265 3279 9286
3319 9339 3314 9395 3361 9385 3361 9382
3362 9385
TIME...MOT...LOC 1445Z 190DEG 42KT 3309 9390 3323 9338 3279 9292
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Mar 28, 10:22 AM CDT, 5 hours 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1022 AM CDT Fri Mar 28 2025
ARZ050-051-059>061-070-281600-
Hempstead AR-Little River AR-Howard AR-Miller AR-Sevier AR-Nevada
AR-
1022 AM CDT Fri Mar 28 2025
...A LINE OF SHOWERS WILL IMPACT SOUTHEASTERN LITTLE RIVER...
NORTHWESTERN MILLER...HEMPSTEAD...SOUTHEASTERN HOWARD...NEVADA AND
SOUTHEASTERN SEVIER COUNTIES UNTIL 11 AM CDT...
At 1022 AM CDT, Doppler radar was tracking a line of showers and
isolated thunderstorms extending from near Mandeville to near
Lisbon, or extending from 7 miles northeast of Texarkana to 9 miles
west of El Dorado, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Texarkana, Hope, Nashville, Prescott, Mineral Springs, Emmet,
Blevins, Perrytown, Rosston, Tollette, Fulton, Washington, Bluff
City, Saratoga, Mandeville, McCaskill, Ozan, Cale, McNab and
Oakhaven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3341 9404 3403 9399 3401 9375 3398 9365
3396 9362 3395 9353 3394 9353 3396 9347
3395 9342 3396 9338 3390 9330 3388 9331
3384 9329 3383 9322 3380 9318 3382 9314
3378 9310 3348 9312 3357 9329 3358 9357
TIME...MOT...LOC 1522Z 202DEG 40KT 3351 9391 3361 9363 3360 9330
3353 9312 3322 9282
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
20Special weather statement, Mar 28, 1:33 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CDT Fri Mar 28 2025
LAZ010-011-017-281900-
Red River LA-De Soto LA-Sabine LA-
133 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SABINE...SOUTH
CENTRAL RED RIVER AND SOUTHEASTERN DE SOTO PARISHES UNTIL 2 PM CDT...
At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Converse, or 17 miles southeast of Mansfield, moving
north at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Coushatta, Pleasant Hill, Rambin, Evelyn, Pelican and Armistead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3204 9361 3202 9336 3192 9341 3193 9342
3193 9343 3192 9343 3191 9344 3188 9344
3179 9349 3180 9359
TIME...MOT...LOC 1832Z 188DEG 26KT 3184 9352
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
26Special weather statement, Mar 28, 2:28 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
228 PM CDT Fri Mar 28 2025
LAZ010-011-282000-
Red River LA-De Soto LA-
228 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER AND
SOUTHEASTERN DE SOTO PARISHES UNTIL 3 PM CDT...
At 228 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Coushatta, or 13 miles southeast of Mansfield,
moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Grand Bayou, Evelyn, Rambin and Crichton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3217 9355 3213 9332 3192 9343 3191 9344
3190 9344 3188 9345 3190 9358
TIME...MOT...LOC 1928Z 195DEG 23KT 3196 9351
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Mar 28, 2:29 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
229 PM CDT Fri Mar 28 2025
LAZ001-002-010>012-282000-
De Soto LA-Bossier LA-Red River LA-Bienville LA-Caddo LA-
229 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CADDO...
SOUTHEASTERN BOSSIER...NORTHWESTERN RED RIVER...NORTHEASTERN DE SOTO
AND WEST CENTRAL BIENVILLE PARISHES UNTIL 3 PM CDT...
At 229 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Mansfield, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Ninock, Caspiana, Mc Dade and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3223 9361 3240 9358 3235 9332 3210 9351
3213 9362
TIME...MOT...LOC 1928Z 195DEG 23KT 3219 9353
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
26Special weather statement, Mar 28, 2:37 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
237 PM CDT Fri Mar 28 2025
LAZ017-282015-
Sabine LA-
237 PM CDT Fri Mar 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SABINE PARISH
UNTIL 315 PM CDT...
At 237 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Many, or 33 miles southwest of Natchitoches,
moving north at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Zwolle, Converse, Oak Grove, Noble, Belmont and Negreet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3170 9380 3176 9383 3177 9383 3180 9348
3146 9351 3146 9364
TIME...MOT...LOC 1936Z 165DEG 27KT 3150 9359
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
23The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:46 AM CDT | Special Weather Statement | SHV | Columbia, Lafayette, Miller, Nevada | 29 min |
| Mar 28, 10:22 AM CDT | Special Weather Statement | SHV | Hempstead, Nevada | 38 min |
| Mar 28, 5:10 PM CDT | Special Weather Statement | SHV | Hempstead | 35 min |
| Mar 28, 5:34 PM CDT | Tornado Warning | SHV | Hempstead, Howard, Little River, Miller | 26 min |
| Mar 28, 12:13 PM CDT | Tornado Warning | SHV | Sabine | 32 min |
| Mar 28, 12:38 PM CDT | Tornado Warning | SHV | Sabine | 37 min |
| Mar 28, 2:10 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 22 days |
| Mar 28, 3:38 PM CDT | Tornado Warning | SHV | Harrison, Marion | 5 min |
| Mar 28, 3:56 PM CDT | Tornado Warning | SHV | Sabine | 12 min |
| Mar 28, 4:40 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Mar 28, 4:45 PM CDT | Areal Flood Advisory | SHV | Angelina, Nacogdoches | 3 hr |
| Mar 28, 9:16 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 29 min |
| Mar 28, 1:04 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 41 min |
| Mar 28, 1:33 PM CDT | Special Weather Statement | SHV | Red River | 27 min |
| Mar 28, 1:44 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 46 min |
| Mar 28, 2:28 PM CDT | Special Weather Statement | SHV | Red River | 32 min |
| Mar 28, 2:29 PM CDT | Special Weather Statement | SHV | Red River | 31 min |
| Mar 28, 2:37 PM CDT | Special Weather Statement | SHV | Sabine | 38 min |
| Mar 28, 4:49 PM CDT | Tornado Warning | SHV | Bossier | 24 min |
| Mar 28, 6:30 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 16 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Texas, 2025Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.